MathSciNet Relay Station
MathSciNet bibliographic data
MR2481321 92D30 (34C23 34C60)
Wan, Hui; Cui, Jing-An A model for the transmission of malaria. Discrete Contin. Dyn. Syst. Ser. B 11 (2009), no. 2, 479–496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement